Jump to content
Acne.org
  • entries
    6
  • comments
    0
  • views
    7,615

About this blog

Claravis

Entries in this blog

 

Last cycle!

I'm almost done with my last cycle! I haven't been on here in a long time. My skin is completely clear...PERFECT! I only have about 8 or 9 days left of Claravis. My doctor said the drug can stay in my body for as long as 42 days. My skin is awesome...I used to get dry patches but now everything is good. I'm using CeraVe cleanser but I changed my moisturizer. I'm using Clinique's redness relief solution. It smells great and my skin doesn't get dry during the day at all. I have some hyperpigmentation on my skin. However, I have a blue-red light lamp that I sometimes use which helps a lot! (20 minutes 3 times a week.) My hair has been falling out a lot more though. I'm not going bald...just noticing that more and more hair is coming out. My eyes are a little bit blurry now. And the obvious: dryness and bloody noses. I can't wait till I can go 5 minutes without having chapstick on though. Ugh this drug has kicked my butt...TOTALLY worth it though. It's sad to see someone with acne because I know what they are going through. I wish Accutane was available to everyone. And wasn't so expensive. And didn't have this government crap regulating it. It's not right to have people go through depression with acne. Anyway, I'm hoping everyone is finding their own little miracle because I found mine!

missyissy32

missyissy32

05/12/2010

 

Alright

My skin broke out a little bit on my cheeks. I'm guessing it's because I went off accutane for a week then went on it again because of the 32 day thing with iPledge. Yuck I hate iPledge! It's just a pain in the ass! Anyway, my skin is really really dry again and I've been getting lots of nosebleeds. My hair is getting thinner and I'm noticing it's falling out a little easier. (Ladies you know how we play with our hair and a few strands come out? It's a little more than a few strands...) I'm also feeling very tired a lot and out of breath after I walk up or down steps. I'm only 16 I feel like I'm 60! Headaches are very common too. I just need to drink a lot more water because I haven't really been doing that lately. As a matter of fact, I'm gonna go get some right now!

missyissy32

missyissy32

03/01/2010

 

Month 3

Started my 3 month pills 4 days ago! I had my senior pictures taken yesterday and I could see my pictures on the screen afterwards. My skin (with some make-up) is almost flawless! I'm very pale and I actually like it now because there aren't many noticeable blemishes. I love this drug so much; it's my miracle. The only thing I'm scared of is the acne coming back after going off Claravis. Has anyone that has been on it had their acne come back?

missyissy32

missyissy32

02/21/2010

 

Month 3...maybe

I went to the doctor today to get my prescription for month 3 of Claravis. Usually after I take my pregnancy test at the hospital and go home, I get the call about an hour later to answer my questions online. Today they haven't called! I'm a little nervous...but the receptionist said that it usually takes a few days for the lab to call. (Even though the last few times it's been in the same day.) The hospital is going through some changes though and I'm HOPING that's what it is. Anyway, I haven't been taking my pills because I ran out but my skin hasn't reacted badly at all. My doctor said the drug stays in my body for about 42 days so I shouldn't worry about it. I also asked about the scarring on my face. I was worried because my skin is smooth but I still have red/purple marks where my acne used to be. The doctor told me that it's pigmentation and it will go away with time. No more nose bleeds too! (Normal boogers yay!)

missyissy32

missyissy32

02/16/2010

 

Day 55

My nose bleeds have calmed down a lot. I have eczema on the back of my hands but I've been using special eczema cream and wearing gloves when I go outside and it's almost gone. My skin is clearing up still. I'm just worried about my scars. I'm sure there's something I can do for my skin when I'm off accutane (April or May). I'm still using scar cream and I think it has helped as much as it possibly can. I'm not giving up on my miracle drug though! I looked through old pictures of myself when my acne was at its worse and I don't even recognize myself. I'm so excited to follow through and see the final ending results!

missyissy32

missyissy32

01/31/2010

 

Day 51

My skin is the clearest it has ever been in YEARS! I only have a tiny spot of blemishes on my right cheek, which can be covered up with make-up easily. I've gotten a lot of nosebleeds though. Almost every morning I sit up in bed and my nose just pours out blood. I've been putting vaseline in my nose with a q-tip so it isn't so dry. It has helped a little bit; there are still bloody nose days! I'm happy with my skin and can't wait for it to improve more and look PERFECT!

missyissy32

missyissy32

01/28/2010

×